# SDR 97ZZZX485

- Difficulty date: December 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N301R
- Make and model: Amd FALCON20C5
- Aircraft serial: 3
- System (JASC): 7931 · Engine Oil Pressure
- Part: Connector
- Part number: MS3126F106S
- Condition: Failed
- Location: Lt Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: E, A

## Discrepancy

LEFT OIL PRESSURE LIGHT CAME ON AND LT OIL PRESSURE GAUGE INDICATED ZERO.  PROCEEDED WITH PRECAUTIONARY ENGINE SHUT DOWN.  REPLACED NR 1 OIL PRESSURE TRANSMITTER CANNON PLUG.  SYSTEM OPERATIONAL CHECKS GOOD ON GROUND RUN (MDT).  AIRCRAFT RETURNED TO SERVICE.
